# SDR AALA2019101099011

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 28,574 hours, 11,482 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 6355C00010X
- Part serial: 03623
- Condition: Failed
- Location: Stab Trim
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STAB OUT OF TRIM ON DESCENT NEITHER ELECT TRIM WORKED ON EITHER YOKE USED MANUAL TRIM. MAINTENANCE REMOVED AND REPLACED STAB TRIM ACTUATOR IAW AMM 27-41-71. ACCOMPLISHED OPS CHECK. OK FOR SVC.
